MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ALLIANCE GLENOID SIZER HANDLE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED

ZIMMER BIOMET, INC. ALLIANCE GLENOID SIZER HANDLE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Catalog Number SBGL2000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in canada the customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the glenoid sizer handle had split and would not hols the sizer into the handle.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g4; g6; h1; h2 if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the glenoid sizer handle had split and would not hold the sizer into the handle.The surgery was successfully completed with the device.The device broke at the end of the procedure.It was reported that no further information is available.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h11.Complaint can be confirmed through the returned product analysis.The tip of the device is damaged and deformed.Visual examination of the returned product identified signs of use as well as wear and tear.There are scratches on the handle of the device.Measured features of the handle to verify the sizer handle is conforming to print specifications.The device has a possible field age of 1+ years.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history identified additional similar complaints for the reported item and additional unrelated complaints for the reported and part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ALLIANCE GLENOID SIZER HANDLE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23638326
Report Number0001822565-2025-04283
Device Sequence Number9111975
Product Code KWS
UDI-Device Identifier00889024574632
UDI-Public(01)00889024574632(11)240404(10)66396154
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL2000
Device Lot Number66396154
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/27/2025
03/13/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/23/2025
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown